Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The inverse conductivity problem with one measurement: uniqueness for convex polyhedra


Authors: Bartolomé Barceló, Eugene Fabes and Jin Keun Seo
Journal: Proc. Amer. Math. Soc. 122 (1994), 183-189
MSC: Primary 35R30
DOI: https://doi.org/10.1090/S0002-9939-1994-1195476-6
MathSciNet review: 1195476
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Omega $ denote a smooth domain in $ {R^n}$ containing the closure of a convex polyhedron D. Set $ {\chi _D}$ equal to the characteristic function of D. We find a flux g so that if u is the nonconstant solution of $ \operatorname{div}\;((1 + {\chi _D})\nabla u) = 0$ in $ \Omega $ with $ \frac{{\partial u}}{{\partial n}} = g$ on $ \partial \Omega $, then D is uniquely determined by the Cauchy data g and $ f \equiv u/\partial \Omega $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35R30

Retrieve articles in all journals with MSC: 35R30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1994-1195476-6
Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society